MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; MIDSHAFT ULNA PLATE

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; MIDSHAFT ULNA PLATE
Catalog Number MUP-157
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369); Implant Pain (4561)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use for the forearm plating system (which includes midshaft ulna plates) states the following: "the set is to be used only with skeletal dynamics instruments, implants, and accessories." accessories not provided by skeletal dynamics or indicated for use with this plate were implanted with the device, which may have negatively impacted the fracture site.Without proper healing, the plate failed after 18 months.
 
Event or Problem Description
An implanted midshaft ulna plate broke 18 months after surgery.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
MIDSHAFT ULNA PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 400
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 400
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 400
miami, FL 33156
MDR Report Key17390072
Report Number3006742481-2023-00013
Device Sequence Number6808770
Product Code HRS
UDI-Device Identifier00841506115399
UDI-Public00841506115399
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200538
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMUP-157
Device Lot NumberDM2010037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale